抗結核薬による無顆粒球症の検討 : 4症例の提示と文献的考察 AGRANULOCYTOSIS DUE TO ANTI-TUBERCULOSIS DRUGS INCLUDING ISONIAZID (INH) AND RIFAMPICIN (RFP) : A Report of Four Cases and Review of the Literature

この論文にアクセスする

この論文をさがす

著者

抄録

981~2002年当院入院新規結核患者約6, 400例 (ほぼ全例治療初期は標準治療施行) のうち抗結核薬による無顆粒球症 (うち1例は汎血球減少症) を4例 (男性2例, 女性2例) 認めた (0.06%) 。2例はRFP, 1例はPZAまたはアロプリノール, 1例はRFP, INH, SMのいずれかが原因と思われた。文献上, first line抗結核薬による無顆粒球症は10例認められたが, ほとんどの場合INHが原因薬剤であり, RFPを原因薬剤とする報告はなかった。抗結核薬による無顆粒球症は女性に多く (男性5例, 女性8例), 化療開始1~3カ月後に発症しやすく, 骨髄低形成となり, 全身発赤, 好酸球増多症, 薬剤性肝炎等を伴うことがあり, 骨髄抑制の機序としてはアレルギー性が考えられた。治療としてはステロイド剤やG-CSF製剤が奏効するが自然経過でも改善の見られることがある。また無穎粒球症の際に末梢リンパ球数は減少しなかった。

We experienced 4 cases of agranulocytosis due to anti-tuberculosis drugs (rifampicin [RFP], isoniazid [INH], ethambutol [EB], streptomycin [SM] or pyrazinamide [PZA]) among some 6, 400 tuberculosis patients who underwent chemotherapy over the past 20 years from 1981 to 2002 in our hospital, and the incidence rate of agranulocytosis was estimated at 0.06%. The 4 cases of agranulocytosis were as follows.<BR>[Case 1]<BR>A 51-year-old woman with right chest pain and fever was admitted to our hospital on Jan 4, 2001. The white blood cell (WBC) count was 5, 200/μ<I>l</I>. The tubercle bacilli were cultured in her sputum. The treatment with INH 0.3, RFP 0.45, EB 0.75, PZA 1.2 g/day, allopurinol and teprenone was started on Jan 13. Pyrazinamide and allopurinol were stopped because of hyper-uric acidemia on Feb 7. Agranulocytosis and eosinophilia (WBC1, 300 [Neut 1%, Ly 57 %, Eos 35 %]) developed on Feb 13. All drugs were withdrawn and G-CSF drug nartograstim 100 μg was injected subcutaneously for 3 days. The WBC recoverd to normal level and she was thereafter treated with INH, EB and Levofloxacin (LVFX) without any further trouble. Agranulocytosis in this case was supposed to be due to RFP.<BR>[Case 2]<BR>A 66-year-old man who had had nephrotic syndrome and hypothyroidism and has been treated with prednisolone 10 mg/day was admitted to our hospital on Aug 9, 2000 because of miliary tuberculosis. The tubercle bacilli were cultured in his sputum and the treatment with INH 0.3, RFP 0.45, and EB 0.75 g/day were started on Aug 10, but it was witdrawn on Aug 17 because of general skin eruption. After re-starting treatment with EB and INH on Aug 24, RFP was added in small dosage (0.05g) on Oct 12, but agranulomatosis (WBC 2, 300/μ <I>l</I> [Neut. 2%]) developed on Nov 21, and all drugs were withdrawn again. The G-CSF drug filgrastim was used once subcutaneously, and WBC recovered immediately. He was thereafter treated with INH, EB, LVFX successfully. Agranulocytosis was supposed to be due to RFP.<BR>[Case 3]<BR>A 60-year-old woman without symptoms had abnormal chest roentgenograph, and consulted with our hospital on Aug 26, 2002. The broncho-alveolar lavage fluid was smear and culture-negative, but PCR-TB positive, and the case was diagnosed as pulmonary tuberculosis. Treatment with INH 0.3, RFP 0.45, EB 0.75, PZA 1.2 g/day, alloprinol 300 mg and rebamipide 300 mg/day was started on Sept. 5, 2002. Late in September, she complained of appetite loss. The laboratory data on Oct 3 revealed WBC 900/μ<I>l</I> (Neut 1 %, Ly 94%), aspartate aminotransferase (AST) 199 IU/<I>l</I>, and alanine aminotransferase (ALT) 253 IU//, showing agranulocytosis and drug-induced hepatitis. The chemotherapy was immediately withdrawn and she was admitted to our hospital on the next day. Glycyrrhizin derivative (SNMC) 40 m<I>l</I> was injected for 5 days, and WBC recovered, and AST and ALT also became normal.

収録刊行物

  • 結核

    結核 78(11), 683-689, 2003-11-15

    JAPANESE SOCIETY FOR TUBERCULOSIS

参考文献:  19件中 1-19件 を表示

被引用文献:  3件中 1-3件 を表示

各種コード

  • NII論文ID(NAID)
    10012729957
  • NII書誌ID(NCID)
    AN00073442
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    00229776
  • NDL 記事登録ID
    026807679
  • NDL 請求記号
    Z19-133
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ